# SDR 05FDEA02030

- Difficulty date: July 23, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 12,695 hours, 6,847 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 12,695 hours, 6,647 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO DECK UNDERNEATH LAVATORY FS 12 TO 13C LBL20 FLOORBEAM HAS CORROSION.  REMOVED FLOORBEAM UPPER TEE IAW SRM 51-40-20.  FABRICATED NEW PART ON TRAVELER T5/534141 REF SRM 53-12-15 FIG 19 BATCH NR 000823785, DRILL AND LOCATED IAW SRM 51-40-44.  INSTALLED NEW PART IAW SRM 51-40-20, PAINTED AREA IAW SRM 51-23-10.
